# SDR GAIA01159ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, FOUND CORROSOIN WAS DISCOVERD ON LOWER SURFACE OF CREASE BEAM BS 317, RBL 55, WL 208, AND UPPER SURFACE FROM BS 344-380.  ACCOMPLISHED CREASE BEAM REPLACEMENT BS 301-360, RBL 55, WL 208 IAW B727 SRM 53-10-2, SRM 51-20-1, AND SRM 51-30-2.  (M)
